MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT,SEMI, US EN/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT,SEMI, US EN/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5S-80C
Medical Device Problem Codes Unable to Obtain Readings (1516); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged while attempting to treat a 84-year-old male patient, the device did not detect the attached electrode pads and failed for high impedance.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Log review for the reported event showed pads were initially recognized upon device activation; however, repeated "pads off" messages and rapid impedance fluctuations occurred over approximately two minutes, consistent with poor pad-to-patient coupling.Pads were subsequently recognized with a stable ecg signal, and the device was charged but no shock was delivered.Evaluation of the device could not replicate the customer report.The device passed all testing successfully.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
POWERHEART G5 KIT,SEMI, US EN/LA ESP, CPRD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24532715
Report Number2112020-2026-00072
Device Sequence Number8972059
Product Code MKJ
UDI-Device Identifier00812394021284
UDI-Public(01)00812394021284
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-80C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age84 YR
Patient SexMale